# SDR CHQA20140121026

- Difficulty date: January 21, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Aircraft time: 21,481 hours, 18,933 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,233 hours, 20,960 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SERVICE DOOR LOWER BEAM.  THE SERVICE DOOR LOWER BEAM WAS REPAIRED IAW SRM 53-21-02.
